# SDR DXTA2013011005241

- Difficulty date: January 9, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N599QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605714
- Aircraft time: 5,024 hours, 3,848 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007221
- Part serial: P276
- Condition: Failed
- Part time: 6,192 hours, 9,235 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH APU ON AND BLEED AIR FOR APROX 10 MINUTES, COCKPIT FILLED WITH SMOKE, SMOKE STARTED IN THE COCKPIT AND MOVED BACK INTO THE CABIN.  ALL THIS HAPPENED ON THE GROUND WITH MAIN CABIN DOOR OPEN.   R & R THE APU IAW MM 49-10-00.  OPS AND LEAK CHECKS GOOD.
